MAUDE Adverse Event Report: Philips Ultrasound, Inc AFFINITI 70; system, imaging, pulsed doppler, ultrasonic

Philips Ultrasound, Inc AFFINITI 70; system, imaging, pulsed doppler, ultrasonic
Model Number Affiniti 70 Ultrasound System
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2026
Type of Reportable Event Malfunction

Brand Name
AFFINITI 70
Common Device Name
system, imaging, pulsed doppler, ultrasonic
Manufacturer (Section D)
Philips Ultrasound, Inc
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
Philips Ultrasound, Inc
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
ondrea bermudez
22100 bothell everett highway
bothell, WA 98021
MDR Report Key50163479
Report Number3019216-2026-100289
Device Sequence Number12829553
Product Code IYN
UDI-Device Identifier00884838056251
UDI-Public(01)00884838056251
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAffiniti 70 Ultrasound System
Device Catalogue Number795210
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Supplement Date Received by Manufacturer08/28/2026
Initial Report FDA Received Date08/06/2026
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown